A Procedure of Complete Averaging for Fuzzy Differential Inclusions on a Finite Segment

Authors

  • A. V. Plotnikov

Abstract

We justify the applicability of the method of complete averaging on a finite segment for differential inclusions with fuzzy right-hand sides containing a small parameter.

Published

25.03.2015

Issue

Section

Research articles

How to Cite

Plotnikov, A. V. “A Procedure of Complete Averaging for Fuzzy Differential Inclusions on a Finite Segment”. Ukrains’kyi Matematychnyi Zhurnal, vol. 67, no. 3, Mar. 2015, pp. 366-74, https://umj.imath.kiev.ua/index.php/umj/article/view/1989.